default-icon

Sideeffects of spinalcord

Rspectd doctors I had spinalcord opratins bcoz the veins were bulged and two rods nd   six screws(platinum) were inserted 4yrs ago the doctor died nd  having side effects like,pain in kidney,abdomen,and some parts of body wht must be done.sugst an solution, the other docs said That it is due to radiation.u huge plain p
views-icons 22 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Sideeffects of spinalcord

doctor profile image
Dr. Swathi S Aithal Bangalore | General Physician
Answered
Hello,
Hope you're not in too much of pain.
This is not a common problem that you've faced but the condition now you're facing might be a common problem
As you said if the pain is radiating then you need to undergo an X- ray of your spine with the guidance of a orthopedic doctor.
As you also said that you have pain on where your kidneys lay and also sometime there is abdominal pain. Let's talk about kidneys. Now if you have any problem related to kidneys you will be finding some symptoms like red colored urine or yellowish urine, pain radiating to the groin region from lateral side, vomiting, high degrade fever with chills. So if you have Amy of the above symptom associated then you may consult a urologist.
Abdominal pain is very vague term to say so it has to be evaluated for knowing the cause for this you need to consult an General physician first.
I hope I've cleared your doubts to which doctor to consult. Kindly proceed accordingly.
Thank you.
Take care.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO